# SDR USAA960475

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Part time: 32,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING 'WALKAROUND' VISUAL INSPECTION, FOUND .50 INCH CRACK IN EXTERIOR SKIN FORWARD GALLEY DOOR OUTER SKIN AT THE FORWARD UPPER CORNER OF THE LOWER HINGE CUT OUT.  INSTALLED DOUBLER, REPAIRED PER TYPICAL REPAIR 52-10-01 A.  (X)
